MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Positioning Failure (1158); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Initial reporter: cath lab lead radiographer.E1b event site name: (b)(6).E1h event site postal code: (b)(6).E1i event site telephone: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 7th february 2024 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, an "intermittent" issue with connection between magnus operating table and c-arm (manufactured by siemens) causing all movement to become disabled has been occuring during elective complex cardiac procedures over the last 2-3 months.According to the provided information, the fault was never replicated during daily checks.There was no harm to patients, however, the issue caused delays during the procedures as the table requires reboot and activation of emergency stop buttons in order for it to reconnect and allow movement.There is an indication that the problem may have occurred more than once, however, to date the number of incidents could not be confirmed.We decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, an intermitent issue with connection between magnus operating table and c-arm (manufactured by siemens) causing all movement to become disabled has been occuring during elective complex cardiac procedures over the last 2-3 months.According to the provided information, the fault was never replicated during daily checks.There was no harm to patients, however, the issue caused delays during the procedures as the table requires reboot and activation of emergency stop buttons in order for it to reconnect and allow movement.There is an indication that the problem may have occurred more than once, however, the number of incidents could not be confirmed.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.Additionally, according to information provided following service visit on site, no issues have been found on the operating table.It has been confirmed that a software patch has been added on the siemens angiography device which resolved the issue.The scenario described in the record is considered as non-reportable.It was established that the device met the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 7th february 2024 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, an intermitent issue with connection between magnus operating table and c-arm (manufactured by siemens) causing all movement to become disabled has been occuring during elective complex cardiac procedures over the last 2-3 months.According to the provided information, the fault was never replicated during daily checks.There was no harm to patients, however, the issue caused delays during the procedures as the table requires reboot and activation of emergency stop buttons in order for it to reconnect and allow movement.There is an indication that the problem may have occurred more than once, however, to date the number of incidents could not be confirmed.We decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 7th february 2024 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, an intermitent issue with connection between magnus operating table and c-arm (manufactured by siemens) causing all movement to become disabled has been occuring during elective complex cardiac procedures over the last 2-3 months.According to the provided information, the fault was never replicated during daily checks.There was no harm to patients, however, the issue caused delays during the procedures as the table requires reboot and activation of emergency stop buttons in order for it to reconnect and allow movement.There is an indication that the problem may have occurred more than once, however, the number of incidents could not be confirmed.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.Additionally, according to information provided following service visit on site, no issues have been found on the operating table.It has been confirmed that a software patch has been added on the siemens angiography device which resolved the issue.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table system.Previous d4 catalog #: 118001b2.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 12/01/2020.Corrected h4 device manufacture date: 11/17/2020.Previous h6 health effect ¿ clinical code: activation, positioning or separationproblem|positioning problem|positioning failure|1158.Communication or transmission problem|intermittent communication failure||4038.Corrected h6 health effect ¿ clinical code: communication or transmission problem|intermittent communication failure||4038.
 
Event or Problem Description
On 7th february 2024 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, an intermitent issue with connection between magnus operating table and c-arm (manufactured by siemens) causing all movement to become disabled has been occuring during elective complex cardiac procedures over the last 2-3 months.According to the provided information, the fault was never replicated during daily checks.There was no harm to patients, however, the issue caused delays during the procedures as the table requires reboot and activation of emergency stop buttons in order for it to reconnect and allow movement.There is an indication that the problem may have occurred more than once, however, the number of incidents could not be confirmed.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.Additionally, according to information provided following service visit on site, no issues have been found on the operating table.It has been confirmed that a software patch has been added on the siemens angiography device which resolved the issue.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18756338
Report Number8010652-2024-00022
Device Sequence Number11721906
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351(11)201117
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown